U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

Bulging veins with bad swelling of legs ankles and feet? associated with snri or estrogen?

2 doctor answers7 doctors weighed in
Dr. James Isobe
Phlebology 54 years experience
Unlikely: The risk factors for development of prominent bulging veins are heredity, pregnancy, prolonged standing/sitting, age, obesity. The subsequent swelling is a result of venous hypertension due to venous valvular incompetence. Seek help by going to www.Phlebology.Org, and search for a qualified phlebologist in your zip code area to help you.
Dr. Ted King
A Verified Doctoranswered
A US doctor answeredLearn more
Not likely to be ...: Either one. Although almost any medicine can cause almost any side effect, bulging veins and feet and ankle swelling wouldn't be likely to be due to taking an snri. Estrogen could conceivably contribute to swelling and visible veins but, as dr. Isobe said, neither is likely to be the cause. Bulging veins and swelling generally means that you have an underlying vein problem that should be treated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 13, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.